Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 211, NWS Dodge City, KS

June 15, 2008Gray County, Meade County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 15, 2008, 7:41 PM CDT for Gray County, Meade County, Kansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2008, 7:41 PM CDT (00:41 UTC)
Expired
Jun 15, 2008, 8:30 PM CDT
In force
49 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Gray County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 44 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 7:01 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 861 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2008-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
861 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
2594 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 160041
SVRDDC
KSC069-119-160130-
/O.NEW.KDDC.SV.W.0211.080616T0041Z-080616T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
741 PM CDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GRAY COUNTY IN SOUTHWEST KANSAS.
  NORTHERN MEADE COUNTY IN SOUTHWEST KANSAS.

* UNTIL 830 PM CDT

* AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF MONTEZUMA...MOVING EAST AT 18 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COPELAND...
  MONTEZUMA...
  THE HAGGARD ELEV...
  FOWLER...
  RURAL RESIDENCES OF NORTHERN MEADE AND SOUTHERN GRAY COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR 
GREY...MEADE...AND HASKELL COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3772 10028 3733 10016 3740 10062 3758 10064
TIME...MOT...LOC 0041Z 259DEG 15KT 3752 10047

$$

RITTERLING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:01 PM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, Jun 15, 3:01 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
301 PM CDT SUN JUN 15 2008

.DISCUSSION...

DAYS 1-2...

THE PRIMARY FORECAST CHALLENGE WILL BE FOR THE CHANCE OF
THUNDERSTORMS DURING THE PERIOD.

WV IMAGERY AND 12Z UPPER AIR ANALYSIS INDICATES A RIDGE OF HIGH
PRESSURE REMAINING IN PLACE OVER THE DESERT SOUTHWEST WITH A
NORTHWESTERLY FLOW ALOFT ACROSS WESTERN KANSAS. A SOUTHERN BRANCH
OF AN UPPER LEVEL JET (+70KT) IS FLOWING SOUTHEAST ACROSS WESTERN
KANSAS AND DOWN INTO CENTRAL OKLAHOMA WHILE A NORTHERN BRANCH IS
STREAMING EAST ACROSS THE NORTHERN PLAINS OF THE DAKOTAS. AT THE
SURFACE, A COLD FRONT STRETCHING FROM EASTERN NEBRASKA SOUTHWEST
INTO EXTREME NORTHWEST KANSAS IS PUSHING SOUTH.

NUMERICAL MODELS ARE IN GENERAL AGREEMENT INDICATING THE UPPER LEVEL
PATTERN CHANGING VERY LITTLE DURING THE PERIOD WITH THE UPPER LEVEL
RIDGE REMAINING TO OUR SOUTHWEST WITH A NORTHWESTERLY FLOW ALOFT
ACROSS WESTERN KANSAS. A SERIES OF UPPER LEVEL S/WAVE DISTURBANCES
WILL CONTINUE TO CYCLE THROUGH THE NORTHWESTERLY FLOW THROUGH THE
END OF THE PERIOD WHICH WILL KEEP IN PLACE THE POSSIBILITY OF PRECIP
ACROSS THE CENTRAL PLAINS TONIGHT THROUGH TUESDAY. FOR TONIGHT, A
COLD FRONT PUSHING THROUGH THE CWA THIS AFTERNOON WILL BE THROUGH
THE AREA AND JUST TO OUR SOUTH AND EAST BY EARLY THIS EVENING. A
CHANCE OF THUNDERSTORMS IS POSSIBLE THIS EVENING IN ASSOCIATION WITH
THIS FRONT. AMPLE LOW LEVEL MOISTURE RETURN WILL BE PRESENT AHEAD OF
THE FRONT WITH DEWPOINTS AT H85 UP INTO THE MID TEENS(C). THE BETTER
CHANCE FOR THUNDERSTORMS WILL BE IN MORE EASTERN PORTIONS OF THE CWA
IN CONJUNCTION WITH BETTER UPPER LEVEL SUPPORT...INCLUDING THE UPPER
LEVEL JET MAX SHIFTING FROM WESTERN KANSAS EASTWARD INTO EASTERN
KANSAS. MAY BUMP UP POPS IN THE EXTREME EAST BUT CAPPING LEAVES A
BIT OF UNCERTAINTY. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE
AGAIN ON MONDAY AS A SURFACE HIGH JUST TO OUR NORTH SLIDES SLOWLY
SOUTHEAST DURING THE DAY WITH A SURFACE LOW JUST TO OUR SOUTH IN
WEST TEXAS. THIS WILL SET UP AN UPSLOPE FLOW ENVIRONMENT ACROSS MUCH
OF WESTERN KANSAS. AMPLE MOISTURE RETURN WILL BE PRESENT AGAIN
ACROSS THE FORECAST AREA...PARTICULARLY ALONG THE OKLAHOMA BORDER
WITH DEWPOINTS AT H85 UP INTO THE MID TEENS(C)... WITH THE SURFACE
LOW JUST TO OUR SOUTH IN WEST TEXAS AND EASTERN NEW MEXICO. BEST
CHANCE FOR PRECIP WILL BE MONDAY AFTERNOON AND EVENING. A NEARLY
SIMILAR SET UP WILL BE IN PLACE TUESDAY GIVING SOUTHWEST KANSAS
ANOTHER CHANCE AT A ROUND OF THUNDERSTORMS. WILL STAY WITH CURRENT
POPS FOR BOTH DAYS.

AS FOR TEMPERATURES, EXPECT LITTLE CHANGE IN LOW TEMPERATURES
TONIGHT FROM LAST NIGHT WITH THE COLD FRONT STALLING JUST TO OUR
SOUTH ACROSS THE OKLAHOMA BORDER. FOR TONIGHT, TEMPERATURES AT H85
WILL RANGE FROM AROUND 15C IN THE NORTH TO NEAR 20C ALONG THE
OKLAHOMA BORDER. EXPECT A DROP IN HIGH TEMPERATURES FROM SUNDAY INTO
MONDAY. TEMPERATURES AT H85 WILL RANGE FROM AROUND 15C TO THE LOWER
TO MID 20S(C) SOUTHWEST. INCREASED CLOUDINESS EARLY IN THE DAY FROM
THE ONSET OF AN EASTERLY UPSLOPE FLOW MAY HINDER HIGHS A BIT AS
WELL. EXPECT LITTLE CHANGE TO HIGHS ON TUESDAY AS THE EASTERLY
UPSLOPE FLOW REMAINS IN PLACE ACROSS THE FORECAST AREA. PLAN TO MAKE
SLIGHT ADJUSTMENTS TO TEMPERATURES.

DAYS 3-7...

FORECAST ISSUES ARE STILL DAILY THUNDERSTORM CHANCES AND
TEMPERATURES.

EASTERN HEMISPHERE TROPICAL CONVECTIVE FORCING INTERACTING WITH THE
EXTRATROPICS CONTINUES TO STRONGLY IMPACT THE GLOBAL CIRCULATION.
THE TROPICAL FORCING COVERS A LARGE REGION LOOSELY SEPARATED INTO
TWO AREAS.  ONE EXTENDS FROM THE INDIAN OCEAN INTO SOUTHEAST ASIA
WITH THE OTHER ACROSS MUCH OF THE EQUATORIAL WEST CENTRAL PACIFIC
OCEAN.  THE FORMER IS ENHANCING THE MONSOON SYSTEMS WHILE THE LATTER
IS TRYING TO EVOLVE INTO AN EASTWARD PROPAGATING COMPONENT INCLUDING
A MJO CONTRIBUTION.  AS DISCUSSED IN PAST AFDS, THE TROPICAL FORCING
INTERACTING WITH MIDLATITUDE NORTH-SOUTH MOUNTAINS IS SHIFTING ZONAL
MEAN EASTERLY WIND FLOW ANOMALIES POLEWARD INTO THE MIDLATITUDES.
ANOMALOUS WESTERLY WIND FLOW HAS BEEN INCREASING IN THE EQUATORIAL
ATMOSPHERE AND IS ALSO STARTING TO SHIFT INTO THE SUBTROPICS.  THAT
IS WHY A RETROGRESSION OF CIRCULATION ANOMALIES ACROSS THE PNA IS
STARTING (SEASONAL ISSUES UNDERSTOOD).

DURING THE NEXT FEW WEEKS I THINK THERE WILL BE A CIRCUIT TOWARD
OCTAL 5 IN THE WB (2007,08) GWO PHASE SPACE, FOLLOWED BY ANOTHER
COLLAPSE.  OVERALL, OUR LOW GLOBAL AAM BASE STATE IS PROBABLE TO
PERSIST UNTIL FURTHER NOTICE (AS HAS BEEN THE CASE FOR AT LEAST
THE PAST YEAR).  A PROBABLE SYNOPTIC EVOLUTION FOR OUR PART OF THE
WORLD WOULD BE TO EXPECT CONTINUED RETROGRESSION LEADING TO
UNSEASONABLY STRONG USA PACIFIC NORTHWEST TROUGHS.  REGARDLESS OF
THE WHITE NOISE DETAILS, THIS MEANS THE ACTIVE CENTRAL AND SOUTHERN
PLAINS MCS TRACK WEEK-1 IS LIKELY TO SHIFT BACK NORTH.  AS PART OF
AN ENHANCEMENT OF CLIMATOLOGY, THE NORTHERN PLAINS AND UPPER
MISSISSIPPI VALLEY MAY AGAIN BE STRONGLY IMPACTED BY MCS ACTIVITY
WEEKS 2-3 (AT LEAST) WHILE LOCATIONS SUCH AS THE DDC CWA BAKE.

I DID NOT MAKE LARGE CHANGES TO THE EXISTING FORECAST.  TRYING TO
TIME JUST WHAT DAYS (LATE PMS/NITES) WILL HAVE THE BEST STORM
OPPORTUNITIES IS ALSO WHITE NOISE.  I MAINTAINED THE DAILY SLIGHTLY
ABOVE CLIMATOLOGY POPS WHILE INCREASING TEMPERATURES TO NEAR TO
ABOVE NORMAL BY NEXT WEEKEND.  UPSLOPE LOW LEVEL MOISTURE
TRANSPORT INTO THE HIGH PLAINS, AMPLE INSTABILITY AND MORE THAN
ADEQUATE ANTICYCLONICALLY CURVED MID/UPPER TROPOSPHERIC WESTERLY
WIND FLOW OVER THE ROCKIES SHOULD SUPPORT ORGANIZED MCS ACTIVITY
ACROSS WESTERN KANSAS AS STORMS INITIATE OVER THE HIGHER
TERRAIN.  THIS PERIOD WILL BE THE BEST OPPORTUNITY FOR NEEDED
RAINFALL IN OUR WESTERN COUNTIES IN A WHILE.

FOR WEEK-2, GIVEN THAT THE WESTERLIES ARE PROBABLE TO SHIFT INTO THE
NORTHERN STATES, I WENT NEAR NORMAL PRECIPITATION WITH ABOVE NORMAL
TEMPERATURES.  I HAD SOME HOPES WE COULD PERSIST THIS FAVORABLE
MCS REGIME A BIT LONGER (THERE IS ALWAYS UNCERTAINTY).  IN FACT,
THERE MAY BE LITTLE RAINFALL FOR PARTICULARLY THE SOUTHWESTERN
COUNTIES WEEK-2 (AND POSSIBLY BEYOND) GOING ALONG WITH 100+ DEG F
MAXIMUM TEMPERATURES.

&&

.AVIATION...

THERE ARE SEVERAL ISSUES FOR THE TAF SITES.  AS I TYPE A COLD FRONT
IS PLUNGING INTO NORTHERN KANSAS WHILE A WEAK LOW-LEVEL CYCLONIC
CIRCULATION EVOLVES ALONG A BOUNDARY SOUTHWEST OF KGCK.  THE FRONTAL
MOVEMENT IS SLOWER THAN I THOUGHT 24 HOURS AGO.  MAIN QUESTION IS
HOW FAR WEST WILL THE SOUTHWARD FORWARD PROPAGATING MCS DEVELOP THIS
AFTERNOON?  SPECIAL 1800 UTC KDDC SOUNDING STILL SHOWS WEAK CAPPING
JUST ABOVE 800MB.  PER WRF IT APPEARS THAT STORMS MAY IMPACT KHYS
BUT STAY EAST OF KDDC, AND THAT SEEMS REASONABLE (WILL MONITOR).
IFR/MVFR CONDITIONS IN THE WAKE OF FRONTAL PASSAGE ARE POSSIBLE
AFTER 0900 UTC MONDAY FOR MAINLY KGCK AND KDDC.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  82  60  81 /  30  20  30  30
GCK  60  81  59  81 /  20  20  40  40
EHA  60  83  62  85 /  10  20  30  40
LBL  63  83  62  84 /  20  30  30  30
HYS  60  77  58  78 /  30  10  20  30
P28  67  81  62  80 /  40  20  30  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN32/23/23
Hazardous weather outlook, Jun 15, 4:40 AM CDT, 15 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
440 AM CDT SUN JUN 15 2008

KSZ030-031-043>046-061>066-074>081-084>090-161000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
440 AM CDT SUN JUN 15 2008 /340 AM MDT SUN JUN 15 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE SOUTH ACROSS SOUTHWEST KANSAS THIS
AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
THE FRONT MAINLY ALONG AND EAST OF A LINE FROM WAKEENEY TO KINSLEY
AND COLDWATER. FARTHER WEST ANY STORMS THAT DEVELOP WILL BE MORE
ISOLATED. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE
WEATHER THREATS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WEST NORTHWESTERLY WINDS ALOFT COMBINED WITH MOIST EASTERLY UPSLOPE
FLOW AT THE SURFACE WILL RESULT IN CHANCES FOR LATE AFTERNOON AND
NIGHTTIME THUNDERSTORMS ACROSS SOUTHWEST KANSAS NEARLY EVERY DAY
THROUGH THE UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING MAINLY
EAST OF A LINE FROM WAKEENEY THROUGH KINSLEY AND COLDWATER.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

GERARD

In the hours before

Local storm report, Jun 15, 6:47 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
647 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             6 SW NESS CITY          38.40N 100.00W
06/15/2008  E1.25 INCH       NESS               KS   PUBLIC

&&

01
Local storm report, Jun 15, 7:00 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
700 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             4 WSW NESS CITY         38.42N 99.97W
06/15/2008  E1.75 INCH       NESS               KS   PUBLIC

            HAIL COVERED THE GROUND.

&&

01
Local storm report, Jun 15, 7:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
720 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             20 NNE LIBERAL          37.31N 100.80W
06/15/2008  E1.00 INCH       SEWARD             KS   PUBLIC

&&

JRJ
Local storm report, Jun 15, 7:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
725 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             18 NNE LIBERAL          37.29N 100.81W
06/15/2008  E0.75 INCH       SEWARD             KS   PUBLIC

&&

JRJ
Special weather statement, Jun 15, 7:26 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
726 PM CDT SUN JUN 15 2008

KSZ089-090-160115-
BARBER-COMANCHE-
726 PM CDT SUN JUN 15 2008

...SIGNIFICANT WEATHER ADVISORY FOR BARBER AND COMANCHE COUNTIES...

AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF BUTTERMILK...MOVING
SOUTHEAST AT 7 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3701 9879 3700 9919 3722 9934 3729 9916
TIME...MOT...LOC 0026Z 316DEG 6KT 3718 9921

RITTERLING
Local storm report, Jun 15, 7:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
733 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             4 S SUBLETTE            37.42N 100.85W
06/15/2008  E1.00 INCH       HASKELL            KS   TRAINED SPOTTER

&&

MSCOTT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:26 PM CDTSpecial Weather StatementDDCComanche49 min
Jun 15, 7:45 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman49 min
Jun 15, 7:54 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche51 min
Jun 15, 8:04 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade56 min
Jun 15, 8:40 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman50 min
Jun 15, 8:47 PM CDTSpecial Weather StatementDDCBarber43 min
Jun 15, 8:54 PM CDTSevere Thunderstorm WarningDDCBarber36 min
Jun 15, 8:55 PM CDTSevere Thunderstorm WarningDDCFord65 min
Jun 15, 9:21 PM CDTSevere Thunderstorm WarningDDCBarber24 min
Jun 15, 9:25 PM CDTSevere Thunderstorm WarningDDCFord37 min
Jun 16, 8:37 AM CDTSpecial Weather StatementDDCTrego38 min
Jun 16, 9:25 AM CDTSpecial Weather StatementDDCRush50 min
Jun 16, 9:43 AM CDTSevere Thunderstorm WarningDDCPawnee, Rush47 min
Jun 16, 9:53 AM CDTSevere Thunderstorm WarningDDCNess, Pawnee, Rush35 min
Jun 16, 10:22 AM CDTSpecial Weather StatementDDCStafford38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.